... what should I do to get back
4 Feb 2013
Opioids, like hydrocodone, decrease your respirations. Everyone is different as far as what amount triggers the respiratory depression. It could be the reason you felt you couldnt catch your breath. If a person goes to sleep with decreased respirations, they may not wake up. It is very dangerous to take more medication than prescribed. If a drug isnt helping your pain, you shouldnt increase your dose without consulting your Dr. This shouldnt be a permanent thing, just be sure to stick to your prescribed doses from now on.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... ingredients together make it work? Is the Acetaminophen a bonding agent? I ask because I am much more concerned about the intake of Acetaminophen ...
4 answers • 26 Apr 2010
Am currently taking Ibuprofen 800mg are there any side effects due to recent recall of Acetaminophen
there seems to be a recall on the following pain relievers: Hydrocodone Bitartrate and Acetaminophen Tablets 10 mg/500 mg. I am taking Ibuprofen for ...
4 answers • 8 Dec 2012
Acetaminophen/Hydrocodone - How can I reverse the effects of hydrocodone-acetaminophen 5-500? I took
Can't afford to go work drowsy. I just took it for pain. And found out later that hydrocodone makes you drowsy
1 answer • 23 Sep 2013
know the side effects and how they look and a lot of more info before I take them, so that why im tryn to pull of the info but I cant pull it up so ...
1 answer • 13 Oct 2013
Twice at day divalproex, ziprasidone hydrochloride 20mg, benztropine 1mg also in the morning acetaminophen and hydrocodone 650 mg/ 10 mg and at nite ...
1 answer • 17 Jan 2014